# SDR AALA202212149356

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 69,302 hours, 26,413 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3659
- Condition: Odor
- Location: Zone 100
- Part time: 34,098 hours, 21,196 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING FINAL APPROACH WITH GEAR DOWN, BOTH PACK ON, AND APU OFF THERE WAS A STRONG ODOR OF DIRTY SOCKS. AFTER LANDING WITH PACKS OFF THE ODOR DISSAPATED. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU DUE TO FINDING EVIDENCE OF OIL IN THE APU INTAKE AND FULL EXTERIOR OF THE APU AREA.  OPEN.
